# SDR AALA20120426005

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,226 hours, 35,954 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 42807
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STL - CREW REPORTED WHEN GEAR WAS EXTENDED ANTISKID LIGHTS ILLUMINATED.  LEFT OUTBOARD ANTISKID LIGHT REMAINED ILLUMINATED.  FOLLOWED QRH PROCEDURE.  FLIGHT LANDED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTISKID CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
